MAUDE Adverse Event Report: ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET

ZYNO MEDICAL, LLC ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM; IV ADMINISTRATION SET
Model Number B2-70072
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/20/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Return of the device has been requested.As of the date of this report, device has not been returned.
 
Event or Problem Description
Customer reported "small hole in the chamber and caused immediate leaking".Medication being infused was unknown.No patient injury reported.
 
Additional Manufacturer Narrative
5 unused samples from lot 23045125 were tested and no small holes were found on the sets.There were small blemishes, but none of them leaked during testing.Reported issue is not confirmed.

Brand Name
ZYNO MEDICAL ADMINISTRATION SET FOR Z-800 INFUSION PUMP SYSTEM
Common Device Name
IV ADMINISTRATION SET
Manufacturer (Section D)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer (Section G)
ZYNO MEDICAL, LLC
177 pine street
natick MA 01760
Manufacturer Contact
lorraine hanley
177 pine street
natick, MA 01760
5083158230
MDR Report Key17270443
Report Number3006575795-2023-00049
Device Sequence Number15431667
Product Code FPA
UDI-Device Identifier00814371020198
UDI-Public00814371020198
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
PMA/510(K) Number
K132841
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberB2-70072
Device Catalogue NumberB2-70072
Device Lot Number23045125
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/20/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date07/06/2023
Supplement Report FDA Received Date09/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown